# SDR CALA9801802

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 294.5 BETWEEN S26L AND S27L.  THE SKIN WAS REMOVED AND REPLACED IAW ECRA 5330-02708 AND ECRA 5330-02707.
